EconPapers    
Economics at your fingertips  
 

The size distribution of cities and optimal city size

Joseph Swanson (), Kenneth R. Smith and Jeffrey Williamson ()

Journal of Urban Economics, 1974, vol. 1, issue 4, 395-409

Date: 1974
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0094-1190(74)90003-5
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:juecon:v:1:y:1974:i:4:p:395-409

Access Statistics for this article

Journal of Urban Economics is currently edited by S.S. Rosenthal and W.C. Strange

More articles in Journal of Urban Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-04-24
Handle: RePEc:eee:juecon:v:1:y:1974:i:4:p:395-409